# SDR VNAA2014031300013

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 24,682 hours, 24,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXTERIOR, LT OVERWING AFT EMERGENCY LIGHT WOULD NOT ILLUMINATE. MAINTENANCE INSPECTED, REPLACED LAMPS AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
